Generalized quasilinearization for systems of nonlinear differential equations with periodic boundary conditions

Ahmed R. Abd-Ellateef Kamar, Zahia Drici

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)77-85
Number of pages9
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Issue number1
StatePublished - Feb 2005

ASJC Scopus Subject Areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


  • Generalized quasilinearization
  • Periodic boundary value problem
  • Upper and lower solutions

Cite this